Article citationsMore>>

J.-H. Jung and W. S. Don, “Collocation Methods for Hyperbolic Partial Differential Equations with Singular Sources,” The Advances in Applied Mathematics and Mechanics, Vol. 1, No. 6, 2009, pp. 769-780.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.